# SDR 20010207SG020

- Difficulty date: November 20, 2000
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N517NA
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Skin
- Condition: Corroded
- Location: Nr 2 Eng
- Part time: 7,837 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE COMMON NOZZLE EXHAUST COLLECTOR LOWER SUPPORT STRUT SKIN CORRODED ON UPPER TRAILING EDGES.  REMOVED CORROSION BY BLENDING, TREATED WITH ALODINE AND PRIMED USING BMS 10-11 TYPE 1 PRIMER.  (M)
